MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 5, 11MM, SLOPE +

EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 5, 11MM, SLOPE +
Catalog Number 200-65-11
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Rupture (2208); Muscle/Tendon Damage (4532)
Date of Event 09/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Index surgery: (b)(6) 2012.The surgeon opened the joint in standard fashion.The surgeon popped out the liner like the surgeon usually does, with a maudlin handle.The surgeon checked out the poly and noticed that it was delaminated in the deepest part of the articulating surface.The surgeon thought this was due to the patient being very hard on his knee.The patient is a very hardworking who did not take it easy on it's total knee.The surgeon also said that the patient¿s pcl had been ruptured.This was enabling the knee to shuck back and forth in a way that it wasn¿t supposed to.The surgeon decided to trial a crc, which fit very well and got rid of the shuck.The surgeon implanted the final poly, a logic crc size 5, 11 mm, and closed the joint.
 
Additional Manufacturer Narrative
H10: the engineering evaluation noted that the revision reported was likely the result of prosthesis wear, which may have left to instability.However, this cannot be confirmed because the device was not returned for evaluation.H11: d1 & d2: corrected brand name and common device name.G1 - changed to new manager name and contact email.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 200-02-38 - three peg patella 38mm.(b)(6) 204-04-54 - trapezoid tibial tray sz 5f/4t.(b)(6) 230-02-05 - optetrak asy, cr cemented femoral, sz 5.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.

Brand Name
OPTETRAK
Common Device Name
CR TIBIAL INSERT SZ 5, 11MM, SLOPE +
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
kate jacobsob
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key8091141
Report Number1038671-2018-00899
Device Sequence Number1225309
Product Code JWH
UDI-Device Identifier10885862041142
UDI-Public10885862041142
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2013
Device Catalogue Number200-65-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer11/07/2018
10/17/2024
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date04/01/2019
11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale